Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 17, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Sep 27, 2014, 3:46 PM CDT for Hidalgo County, Texas. It was in force for 104 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 27, 2014, 3:46 PM CDT (20:46 UTC)
- Expired
- Sep 27, 2014, 5:30 PM CDT
- In force
- 104 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Hidalgo County, TX
The radar
The Brownsville radar (KBRO), 99 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 27, 5:00 PM CDT | FLASH FLOOD | 3 Nnw Edinburg, TX | BROADCAST STORY REPORTED ON FLASH FLOODING THAT OCCURRED IN RURAL HIDALGO COUNTY. SEVERAL FEET OF STANDING WATER AND FLOOD WATERS DAMAGED PROPERTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 74 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 8.8 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1754 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
927
WGUS54 KBRO 272046
FFWBRO
TXC215-272230-
/O.NEW.KBRO.FF.W.0017.140927T2046Z-140927T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
346 PM CDT SAT SEP 27 2014
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL HIDALGO COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 530 PM CDT
* AT 345 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED
TORRENTIAL RAIN OF 2 TO 4 INCHES PER HOUR ACROSS NORTH CENTRAL
HIDALGO COUNTY BETWEEN RED GATE AND MCCOOK. WATER MAY CROSS HIGHWAY
281 OR INTERSTATE 69C AND HIGHWAY 490.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.
OTHER LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DOOLITTLE...FAYSVILLE AND RED GATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL ARROYOS AND STREAMS...
AND SOME COUNTRY ROADS. FARMLAND ALONG STREAM BANKS WILL BE
INUNDATED. MOVE TO HIGHER GROUND.
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
&&
LAT...LON 2655 9812 2631 9812 2632 9827 2646 9831
2658 9829
$$
JGG2 follow-up statements
329
WGUS74 KBRO 272156
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
456 PM CDT SAT SEP 27 2014
TXC215-272230-
/O.CON.KBRO.FF.W.0017.000000T0000Z-140927T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HIDALGO TX-
456 PM CDT SAT SEP 27 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL HIDALGO COUNTY
UNTIL 530 PM CDT...
LOCATIONS AFFECTED INCLUDE...
AT 453 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED
AREAS OF HEAVY RAIN OVER PORTIONS OF CENTRAL HIDALGO COUNTY. THE
HEAVIEST RAIN HAS TAPERED OFF HOWEVER RUNOFF FROM EARLIER TORRENTIAL
RAIN WILL CONTINUE TO IMPACT LOCAL HIGHWAYS AND ROADWAYS WITH HIGH
WATER.
OTHER LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...DOOLITTLE...
FAYSVILLE AND RED GATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL ARROYOS AND STREAMS...
AND SOME COUNTRY ROADS. FARMLAND ALONG STREAM BANKS WILL BE
INUNDATED. MOVE TO HIGHER GROUND. DO NOT DRIVE THROUGH WATER OF
UNKNOWN DEPT. TURN AROUND DON'T DROWN.
&&
LAT...LON 2655 9812 2631 9812 2632 9827 2646 9831
2658 9829
$$
59341
WGUS74 KBRO 272231
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
531 PM CDT SAT SEP 27 2014
TXC215-272245-
/O.EXP.KBRO.FF.W.0017.000000T0000Z-140927T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HIDALGO TX-
531 PM CDT SAT SEP 27 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL HIDALGO
COUNTY HAS BEEN ALLOWED TO EXPIRE...
EXCESS RAINFALL HAS ENDED. WATER LEVELS WILL CONTINUE TO SLOWLY
RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
&&
LAT...LON 2655 9812 2631 9812 2632 9827 2646 9831
2658 9829
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 27, 12:39 PM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Sep 27, 12:39 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1239 PM CDT SAT SEP 27 2014 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...SHOWERS CONTINUE TO MEANDER AROUND SOUTH TEXAS THIS AFTERNOON...GENERALLY DRIFTING NORTHWARD AROUND 5 TO 10 MPH. SHOWERS WILL DRIFT BY LOCAL AIRPORTS THROUGH THE REST OF THE AFTERNOON...WITH TEMPO LOWERED VIS AND CIGS IN HEAVIEST SHOWERS. SHOWER ACTIVITY WILL LIKELY CONTINUE THROUGH THE NIGHTTIME HOURS...BUT NOT EXPECTED TO BE AS HEAVY AS DRIER AIR BEGINS TO MOVE INTO THE REGION. && .PREV DISCUSSION... /ISSUED 635 AM CDT SAT SEP 27 2014/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...RADAR SHOWS MODERATE TO HEAVY SHOWER ACTIVITY DEVELOPING TO THE EAST OF THE BRO AND HRL AERODROMES...THUS A TEMPO HAS BEEN ADDED FOR A FEW HOURS THIS MORNING AFTER SUNRISE IN THE EVENT THAT IT MOVES FARTHER TO THE WEST. AFTERWARDS...CONVECTION SHOULD AFFECT ALL OF THE AERODROMES THROUGH A GOOD PORTION OF TODAY. THE LOSS OF DAYTIME HEATING SHOULD CAUSE TRANQUIL CONDITIONS TONIGHT...WITH MVFR POSSIBLE. PREV DISCUSSION... /ISSUED 346 AM CDT SAT SEP 27 2014/ SHORT TERM.../NOW THROUGH SUNDAY/...SCATTERED TO NUMEROUS SHOWERS ARE MOVING INTO DEEP SOUTH TEXAS FROM THE SOUTHWEST GENERALLY ALONG AND WEST OF THE HIGHWAY 281/INTERSTATE 69C CORRIDOR. MEANWHILE...EAST OF THIS DESIGNATION...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE MOVING ONSHORE FROM THE NEIGHBORING LOWER TEXAS COASTAL WATERS. SOME OF THE ACTIVITY...MAINLY OUT WEST...HAS BEEN HEAVY AND PERSISTENT ENOUGH TO WARRANT FLOOD ADVISORIES. TODAY...DEEP TROPICAL MOISTURE WILL ONCE AGAIN COMBINE WITH INVERTED SURFACE TROUGHINESS OVER THE WESTERN GULF OF MEXICO AND CLOSED 500 MB LOW PRESSURE OVER CENTRAL TEXAS TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WITHIN THE BRO CWFA. KEPT THE INHERITED HIGH TEMPERATURES...AS THEY APPEARED REASONABLE BASED ON THE ANTICIPATED CLOUD AND PRECIPITATION REGIME. TONIGHT...500 MB LOW PRESSURE BEGINS TO LIFT TOWARDS THE NORTHEAST WHILE FILLING...WHILE DRIER AIR BEGINS TO SINK INTO DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY FROM THE NORTH. CONVECTION SHOULD WANE DURING THE OVERNIGHT HOURS...BECOMING ISOLATED FOR NEARLY ALL OF THE INLAND AREAS...BUT REMAINING LOW-END SCATTERED OFFSHORE. SUNDAY...FULLER EFFECT OF THE INFLUX OF DRIER AIR BEGINS TO BE FELT .WITH CONVECTION LIKELY TO BE ISOLATED INLAND AND SCATTERED OVER THE LOWER TEXAS COASTAL WATERS. WITH THE DRIER AIR...HAVE NOT INCLUDED A MENTION OF LOCALLY HEAVY RAINFALL. FELT INHERITED DAYTIME HIGH TEMPERATURES WERE A FEW DEGREES TOO COOL GIVEN THE LESSER CHANCE OF RAIN AND REDUCED CLOUD COVER...SO INCREASED HIGHS A FEW DEGREES...WHICH ALSO RESULTED IN BETTER AGREEMENT WITH NEIGHBORING WFO CRP. LONG TERM.../SUNDAY NIGHT THROUGH SATURDAY/...AT THE BEGINNING OF THE LONG TERM PERIOD...THE MID LEVEL TROUGH MIGRATES EAST OVER THE SOUTH EAST PLAINS WHILE STRONG UPPER LEVEL LOW PRESSURE ENTERS THE PACIFIC NORTHWEST. RIDGE BUILDS MONDAY INTO TUESDAY AHEAD OF THE UPPER LEVEL TROUGH VEERING LIGHT TO MODERATE SOUTHEASTERLY WINDS ACROSS THE CWA. DRY AIR INFILTRATES INTO THE AREA LIMITING ANY CONVECTION ACROSS THE AREA. SOME ISOLATED SHOWERS WILL POSSIBLY DEVELOP FAVORING THE LOWER RIO GRANDE VALLEY AND THE COAST MONDAY AFTERNOON AND TUESDAY DUE TO THE CONCENTRATE MOISTURE LINGERING NEAR THAT AREA BUT THE REMAINDER OF THE CWA WILL BE DRY WITH MORE SUNSHINE. HIGH TEMPERATURES RANGE BETWEEN THE UPPER 80S MONDAY AFTERNOON AND IN THE 90S TUESDAY WHICH IS NEAR NORMAL TEMPERATURES FOR THIS TIME OF THE YEAR. WEDNESDAY AND THURSDAY...THE STRONG UPPER TROUGH OVER THE FOUR CORNERS LIFT NORTHEAST INTO THE UPPER MIDWEST WEDNESDAY KEEPING SOUTHEAST WINDS ACROSS THE AREA AND INCREASING IN THE AFTERNOON AS THE THERMAL LOW OVER WEST TEXAS AND NORTHERN MEXICO STRENGTHENS. AVAILABLE MOISTURE IN THE AREA SHOW THE POTENTIAL FOR SHOWERS ESPECIALLY OVER THE GULF WATERS AND THE COASTAL COUNTIES. INHERITED 20 PERCENT OVER THE COAST WERE LEFT AS BUT EXTENDED THE POTENTIAL FROM HIGHWAY 77 EAST. ANOTHER AREA OF LOW PRESSURE DEVELOPS OVER SOUTHERNS PLAINS MAINTAINING THE SOUTHEAST FLOW ACROSS THE REGION. THIS WILL ALSO RESULT IN THE POTENTIAL FOR MORE RAIN TUESDAY AFTERNOON INTO FRIDAY. SOME OF THE ENERGY OF THE UPPER TROUGH LIFTS NORTHEAST THURSDAY WITH A SECOND SHORTWAVE MOVING IN FRIDAY AND MIGRATING EASTWARD WHILE A STRONG UPPER RIDGE BUILDS ACROSS THE EAST. THE MODELS ARE SHOWING A PACIFIC FRONT MOVING IN BEHIND THE TROUGH AS THE RIDGE BUILDS. THE GFS IS A BIT FASTER MAKING IT TO THE CWA BY 06Z SATURDAY WHILE THE 00Z ECMWF IS EARLIER REACHING THE VALLEY FRIDAY SOMETIME AROUND 12Z. THE POTENTIAL FOR SOME RAIN WILL INCREASE BUT DUE TO THE UNCERTAINTY LEFT SILENT TEN. THIS WILL BRING A BRIEF BREAK TO THE UPPER 90S AND LOWS WILL REACH THE MID TO LOW 70S ESPECIALLY OVER THE NORTHERN COUNTIES TO MID 70S ALONG THE RIVER. MARINE...NOW THROUGH SUNDAY...BUOY 42020 REPORTED EAST WINDS AROUND 16 KNOTS GUSTING TO AROUND 19 KNOTS WITH SEAS SLIGHTLY UNDER 6 FEET WITH A PERIOD OF 8 SECONDS AT 03 CDT/08 UTC. AN INVERTED SURFACE TROUGH OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO WILL CONTINUE TO CREATE SMALL CRAFT EXERCISE CAUTION CONDITIONS FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND TODAY AND TONIGHT. LIGHTER WINDS AND LOWER SEAS ARE ANTICIPATED TOMORROW AS THE TROUGH BEGINS TO WEAKEN. SUNDAY NIGHT THROUGH SATURDAY...NORTHEAST WINDS WILL BEGIN TO VEER LATE TUESDAY INTO WEDNESDAY AS RIDGE BUILDS ACROSS THE AREA. SOME ISOLATED SHOWERS WILL STILL BE POSSIBLE DUE TO THE AVAILABLE MOISTURE IN THE AREA. THE RIDGE BEGINS TO SHIFT EAST AS ANOTHER SYSTEM MOVES INTO THE CENTRAL PLAINS. THE SOUTHEAST WINDS WILL INCREASE LATE WEDNESDAY INTO THURSDAY AND COULD POSSIBLY BE CLOSE TO SCA BUT A SCEC IS DEFINITE IN THE HIGHER END. THURSDAY CONDITIONS BEGIN TO IMPROVE AND WE KEEP THAT SOUTHEAST FLOW THROUGH FRIDAY AS IT BEGINS TO SHIFT NE DUE TO ANOTHER FRONT MOVING INTO THE AREA. THIS FRONT WILL BRING MORE POTENTIAL FOR RAIN FRIDAY INTO SATURDAY AND COULD BUILD SEAS TO SCA. COASTAL FLOODING...A LONG FETCH OF BREEZY WINDS FROM THE EAST WILL CONTINUE OVER THE ENTIRE GULF OF MEXICO THROUGH SATURDAY NIGHT... WHILE ASTRONOMICAL HIGH TIDES RUN BETWEEN 1.5 AND 1.8 FEET ABOVE NORMAL. THE COMBINATION OF THE WINDS...PRODUCING ROUGH SWELLS FROM THE EAST...AND THE HIGHER THAN NORMAL TIDES MAY PRODUCE SOME MINOR COASTAL FLOODING ON THE BEACHES OF THE LOWER TEXAS COAST FROM NOW UNTIL AROUND SUNRISE SUNDAY MORNING. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE 64/64
Hazardous weather outlook, Sep 27, 4:28 AM CDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 428 AM CDT SAT SEP 27 2014 TXZ248>257-281100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 428 AM CDT SAT SEP 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST. ANY OF THE HEAVIER SHOWERS AND THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL WITH POSSIBLE MINOR FLOODING IN LOW-LYING OR POORLY- DRAINING AREAS. MINOR COASTAL FLOODING IS POSSIBLE AT THE LOCAL BEACHES DUE TO ROUGH SWELLS AND HIGHER THAN NORMAL ASTRONOMICAL HIGH TIDES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-281100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 428 AM CDT SAT SEP 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Sep 27, 9:48 AM CDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 948 AM CDT SAT SEP 27 2014 TXZ254-255-271545- INLAND CAMERON-INLAND WILLACY- 948 AM CDT SAT SEP 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN CAMERON COUNTY IN DEEP SOUTH TEXAS. SOUTHERN WILLACY COUNTY IN DEEP SOUTH TEXAS. UNTIL 1045 AM CDT... AT 945 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN AREA OF SLOW MOVING SHOWERS AND THUNDERSTORMS FROM NEAR SANTA ROSA EXTENDING EAST TO NEAR MONTE GRANDE IN NORTHWESTERN CAMERON COUNTY. THESE SHOWERS AND THUNDERSTORMS ARE ALL MOVING NORTH AT 5 MPH. THESE STORMS ARE CAPABLE OF PRODUCING... TORRENTIAL RAINFALL RATES OF ONE TO ONE AND A HALF INCHES PER HOUR. LOCATIONS IMPACTED INCLUDE... LASANA. SANTA ROSA. TIERRA BONITA. SANTA MONICA. YZNAGA. SEBASTIAN. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. AVOID DRIVING THROUGH STANDING WATER THAT COULD HIDE POTHOLES OR CAUSE HYDROPLANING. CLOUD TO GROUND LIGHTNING IS EXPECTED WITH THESE STORMS. TAKE COVER INDOORS. && 60
Special weather statement, Sep 27, 11:33 AM CDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 1133 AM CDT SAT SEP 27 2014 TXZ254>257-271745- INLAND CAMERON-COASTAL CAMERON-COASTAL WILLACY-INLAND WILLACY- 1133 AM CDT SAT SEP 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN CAMERON COUNTY IN DEEP SOUTH TEXAS. EASTERN WILLACY COUNTY IN DEEP SOUTH TEXAS. UNTIL 1245 PM CDT... AT 1132 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN AREA OF HEAVY RAIN PRODUCING SHOWERS AND THUNDERSTORMS...FROM 18 MILES SOUTHEAST OF PORT MANSFIELD TO 14 MILES SOUTH OF PORT MANSFIELD...MOVING NORTHWEST AT 5 MPH. THESE STORMS ARE CAPABLE OF PRODUCING... TORRENTIAL RAINFALL RATES OF ONE TO TWO INCHES PER HOUR. LOCATIONS IMPACTED INCLUDE... ARROYO CITY. PORFIRIO. SAN PERLITA. MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR UPDATES. && 60
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 8:25 PM CDT | Areal Flood Advisory | BRO | Starr | 95 min |
| Sep 26, 8:31 PM CDT | Flash Flood Warning | BRO | Starr | 119 min |
| Sep 26, 10:24 PM CDT | Flash Flood Warning | BRO | Starr | 96 min |
| Sep 26, 11:54 PM CDT | Areal Flood Advisory | BRO | Starr | 111 min |
| Sep 27, 1:39 AM CDT | Areal Flood Advisory | BRO | Starr | 111 min |
| Sep 27, 1:43 PM CDT | Areal Flood Advisory | BRO | Cameron | 107 min |
| Sep 27, 2:33 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 117 min |
| Sep 27, 3:23 PM CDT | Flash Flood Warning | BRO | Hidalgo | 97 min |
| Sep 27, 3:33 PM CDT | Areal Flood Advisory | BRO | Cameron | 57 min |
| Sep 27, 4:08 PM CDT | Areal Flood Advisory | BRO | Brooks, Kenedy | 82 min |
| Sep 27, 5:14 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 61 min |
| Sep 27, 5:54 PM CDT | Coastal Flood Advisory | BRO | Kenedy | 9 hr |
| Sep 27, 6:36 PM CDT | Areal Flood Advisory | BRO | Cameron, Willacy | 84 min |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.